Hello hello hello! I am just sitting here getting ready to settle into painting a doll. Working on a Liv Tyler for eBay today. I have about 9 dolls I am in various stages of working on for commission and a few too many DVDs I need to get outta here. I also have some dolls that are ready to go home.
Life has been a bit crazy for me... on top of all of the huge changes in my life, I recently discovered that the Prilosec I have been taking for 5 years now actually does have long term side effects. Some of these have been making me not feel like myself. I am working now on finding natural remedies and taking vitamins and minerals to try to get to feeling like myself again. A major side effect is depression.
This has drastically effected my work. I was finding it hard to focus my attention on things for very long and painting dolls is very tedious and takes all of your focus and attention. I have always been able to do that but over the past few years it has taken me longer and longer to finish a doll, much less the other less interesting parts of my job. Knowing that it is something that can be corrected is like someone turned a light on in a dark room. It is such a relief.
If anyone out there is taking any kind of proton pump inhibitors please look into the serious side effects. Also, if someone knows of a solution to stomach problems that are natural I would love to hear from you. I am not yet off of the Prilosec because the book I am reading says I will need to carefully ween myself. I tried to stop them over the weekend by cutting the pills in half but it only made me sick. So until I can get my diet properly changed I am continuing on them. But please know that long term use of these pills is dangerous.
Better get myself to painting! Big hugs! LL